# SDR SWAA2014052828413

- Difficulty date: May 17, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 21,176 hours, 12,605 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED ON INBD SIDE OF STAB STATION 101.90 RIB.  REPAIRED SKIN IAW SRM.
